# SDR ASAA2019051329319

- Difficulty date: May 13, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 46,879 hours, 13,932 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Elastomer
- Part number: 3400018170
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ESN 894137 TC 78472010 FOUND MULTIPLE PLATFORMS MISSING ELASTOMER SEALS. OUT OF LIMITS PER TASK AMM 72-21-02-200-801-F00. REQUIRES REPLACEMENT OF 24 PLATFORMS. GROUNDED - YES. REPLACED ALL 24 PLATFORMS REF T/C #78472010.
